Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 32, NWS New Orleans, LA

June 9, 2012

NWS New Orleans, LA issued this small craft advisory at Jun 9, 2012, 3:48 PM CDT. It took effect at Jun 9, 2012, 10:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2012, 3:48 PM CDT (20:48 UTC)
In effect from
Jun 9, 2012, 10:00 PM CDT
Expired
Jun 10, 2012, 7:00 PM CDT
In force
21 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WHUS74 KLIX 092048
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 PM CDT SAT JUN 9 2012

...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED TONIGHT...

.IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A
DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL BUILD
SEAS TO AROUND 7 FEET BY TONIGHT AND LINGER INTO SUNDAY BEFORE
SLOWLY SETTLING LATE SUNDAY..

GMZ550-552-555-557-570-572-575-577-100500-
/O.NEW.KLIX.SC.Y.0032.120610T0300Z-120610T1800Z/
/O.CAN.KLIX.SW.Y.0001.120610T0600Z-120610T1800Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
348 PM CDT SAT JUN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
CDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
1 PM CDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS
BEEN CANCELLED. 

* WINDS...SOUTHEAST NEAR 20 KNOTS. 

* WAVES/SEAS...4 TO 6 FEET BUILDING TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
484 
WHUS74 KLIX 100321
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1021 PM CDT SAT JUN 9 2012

...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED TONIGHT...

.IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A
DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL BUILD
SEAS TO AROUND 7 FEET BY TONIGHT AND LINGER INTO SUNDAY BEFORE
SLOWLY SETTLING LATE SUNDAY. IN ADDITION TO THE SEAS WINDS WILL
ALSO RANGE FROM 20 TO 25 KNOTS AT TIMES. 

GMZ550-552-555-557-570-572-575-577-101130-
/O.CON.KLIX.SC.Y.0032.000000T0000Z-120610T1800Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1021 PM CDT SAT JUN 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WINDS...SOUTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET BUILDING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAB
536 
WHUS74 KLIX 100906
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
406 AM CDT SUN JUN 10 2012

...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED THROUGH THE
MORNING HOURS...

.IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A
DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL MAINTAIN
STRONG WINDS AND ROUGH SEAS THROUGH THE MORNING HOURS. 

GMZ550-552-555-557-570-572-575-577-101715-
/O.CON.KLIX.SC.Y.0032.000000T0000Z-120610T1800Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
406 AM CDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...SOUTHEAST NEAR 20 KNOTS.

* WAVES/SEAS...7 FEET EASING TO 5 TO 6 FEET DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
903 
WHUS74 KLIX 101510
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1010 AM CDT SUN JUN 10 2012

...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED THROUGH THE
AFTERNOON HOURS...

.IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A
DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL
MAINTAIN STRONG WINDS AND ROUGH SEAS THROUGH THE AFTERNOON HOURS.

GMZ550-552-555-557-570-572-575-577-102315-
/O.EXT.KLIX.SC.Y.0032.000000T0000Z-120611T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1010 AM CDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTHEAST NEAR 20 KNOTS.

* WAVES/SEAS...7 FEET EASING TO 5 TO 6 FEET DURING THE EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
768 
WHUS74 KLIX 102035
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
335 PM CDT SUN JUN 10 2012

...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED THROUGH THE
AFTERNOON HOURS...

.IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A
DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL
MAINTAIN STRONG WINDS AND ROUGH SEAS THROUGH THE AFTERNOON HOURS.

GMZ550-552-555-557-570-572-575-577-110000-
/O.CON.KLIX.SC.Y.0032.000000T0000Z-120611T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
335 PM CDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTHEAST NEAR 20 KNOTS.

* WAVES/SEAS...7 FEET EASING TO 5 TO 6 FEET DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 3:40 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 9, 3:40 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 PM CDT SAT JUN 9 2012

.SHORT TERM...
STARTING OFF WITH BIGGEST CHANGES MADE TO THE FORECAST. HAVE
REMOVED A DECENT NUMBER OF PARISHES FROM THE FLOOD WATCH. IN
GENERAL...THAT INCLUDES BATON ROUGE AND ITS SURROUNDING PARISHES
OR METRO AREA. MAIN REASON IS SIMPLY LACK OF EXTENSIVE CONVECTION
TODAY AND THE LIKELIHOOD OF NO MORE THAN TODAY AGAIN TOMORROW. MAY
BE SLIGHTLY LESS. FEEL COMFORTABLE THAT FLOOD ADVISORIES AND MAYBE
A FLASH FLOOD WARNING CAN COVER ANY IMPACTING STORMS.

OTHER THAN TRIMMING OFF SUCH HIGH POPS ON NORTHWESTERN AREAS...HAVE
KEEP RAIN CHANCES PRETTY MUCH THE SAME FOR REST OF THE AREA. THIS
MORNING/S SOUNDING IS SLIGHTLY DRIER...ESP HIGHER UP...AND HAS A
LITTLE MORE SHEAR THAN EXPECTED. THATS LIKELY THE REASON FOR A FEW
MORE ROBUST STORMS TODAY. GIVEN THAT...AND RADAR OBS FROM TODAY
SHOWING A FEW ROTATING TSRMS...NOT OUT OF THE QUESTION TO HAVE AN
ISOLATED TORNADO.

RAINFALL AMOUNTS THROUGH SUNDAY STILL EXPECTED TO BE ANOTHER 2 TO 3
INCHES IN SOME LOCATIONS AND LOCALLY HIGHER AROUND AREAS WHERE
TRAINING OCCURS. THIS IS ESPECIALLY SO IN THE FLOOD WATCH AREA. IN
ADDITION...KEPT HIGHS WELL BELOW GUIDANCE WHICH STUBBORNLY SHOWS
NEAR 90 IN MANY LOCATIONS WITH HIGH END RAIN CHANCES WHICH MAKES
LITTLE SENSE.

.LONG TERM...
RELIEF TO COME FROM HEAVY RAINFALL ON MONDAY AS DRIER AIR GETS
PULLED IN FROM THE NW AS IT WRAPS AROUND UPPER LOW. HAVE BACKED OFF
ON RAIN CHANCES FOR NORTHWESTERN HALF OF THE CWA ON MONDAY. NOW 20
PCT INSTEAD OF 40. WILL PROB BE A LAG IN THE END OF RAIN
OFFSHORE...SO THOSE PLACES PLUS THE MS COAST STILL NEAR 50 PERCENT.

BY EARLY TO MIDDLE OF NEXT WEEK ALREADY BACK TO SIMILAR CONDITIONS
TO EARLIER THIS PAST WEEK MEANING TYPICAL DAILY SLOW MOVING
AFTERNOON THUNDERSTORMS. TEMPS TO BE BACK TO NEAR NORMAL AS WELL.

MEFFER
&&

.AVIATION...
SCATTERED TO NUMEROUS SHRA/TSRA WILL PERSIST OVER THE TERMINALS THIS
AFTN. STRONGER TSRA WILL PRODUCE BRIEF VISIBILITIES OF 1-2SM AND
WIND GUSTS OF 20-30 KTS ALONG WITH LOW MVFR CEILINGS. EXPECT
CONVECTION TO DIMINISH IN COVERAGE/INTENSITY AROUND 00Z. SCATTERED
SHRA WILL DEVELOP AGAIN LATE TONIGHT ESPECIALLY NEAR THE COAST
IMPACTING KHUM/KMSY/KNEW/KGPT TERMINALS. LOW MVFR CEILINGS WILL
IMPACT KBTR/KMCB/KASD 06-14Z SUNDAY. ANOTHER ROUND OF SHRA/TSRA
EXPECTED SUNDAY HOWEVER COVERAGE WILL BE SLIGHTLY LESS THAN TODAY.
14/MM

&&

.MARINE...
STALLED FRONT ALONG THE COASTLINE IS ALLOWING DEEP PLUME OF MOISTURE
AND CONVECTION TO TRACK THROUGH THE COASTAL WATERS AGAIN TODAY.
PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO TRACK THRU THIS
WEEKEND AS AN UPPER LOW TRACKS ACROSS THE THE STATE. AT THE SAME
TIME...INCREASING SOUTHEAST WINDS TO NEAR 20 KNOTS IN RESPONSE TO
DEEPENING RIDGE TO THE EAST WILL BRING SEAS UP. IN ADDITION...LONG
FETCH WILL RESULT IN SWELL DEVELOPING FROM OUTER GULF. SHOULD RESULT
IN SEA HTS TO 7 FEET. DUE TO RECENT OFFSHORE OBS NEAR 20 KTS ALREADY
AND THE FACT THAT IT IS THAT STRONG...HAVE STARTED SMALL CRAFT
ADVISORY A LITTLE SOONER AND CHANGED IT FROM JUST SEA HTS TO BOTH
THAT AND WINDS. EXERCISE CAUTION HEADLINES EXPANDED TO INCLUDE THE
MISSISSIPPI SOUND. CONDITIONS TO IMPROVE EARLY NEXT WEEK AS UPPER
LOW EJECTS AND SURFACE RIDGE BUILDS IN FROM THE EAST.

MEFFER
&&

.DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RADAR SURVEILLANCE FOR CONVECTION AND FLOOD THREAT
             THROUGH SUNDAY.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  85  71  89 /  50  60  30  20
BTR  73  87  74  91 /  50  60  30  20
ASD  74  85  73  88 /  60  80  50  40
MSY  76  85  76  89 /  60  80  50  40
GPT  76  85  75  87 /  80  80  60  50
PQL  75  85  75  87 /  90  80  60  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES: LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...AND WASHINGTON.

GM...SMALL CRAFT ADVISORY FROM 10 PM SATURDAY TO 1 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
     NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
     OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
     NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
     WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
     PORT FOURCHON FROM 20 TO 60 NM...AND COASTAL WATERS FROM
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
     FOURCHON OUT 20 NM.

MS...FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.

GM...SMALL CRAFT ADVISORY FROM 10 PM SATURDAY TO 1 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
     NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
     OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
     NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
     WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
     PORT FOURCHON FROM 20 TO 60 NM...AND COASTAL WATERS FROM
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
     FOURCHON OUT 20 NM.

&&
Hazardous weather outlook, Jun 9, 3:29 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 PM CDT SAT JUN 9 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-101200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
329 PM CDT SAT JUN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A FLOOD WATCH REMAINS IN EFFECT MUCH OF SOUTHEAST
LOUISIANA...MAINLY EAST OF A LINE FROM AMITE TO DONALDSONVILLE...AS
WELL AS HANCOCK...HARRISON...JACKSON AND PEARL RIVER COUNTIES IN
MISSISSIPPI. ISOLATED RAINFALL TOTALS OF 1 TO 3 INCHES WILL BE
POSSIBLE THROUGH EARLY AFTERNOON

MARINE...SEAS WILL BUILD TO 3 TO 5 FEET NEARSHORE...5 TO 7 FEET
OFFSHORE BY LATER TONIGHT AS SOUTH WINDS INCREASE TO 15 TO 25
KNOTS. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE OPEN GULF
WATERS LATE TONIGHT AND SUNDAY MORNING WITH SMALL CRAFT EXERCISE
CAUTION FOR THE SOUNDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE THREAT OF HEAVY RAINFALL WILL CONTINUE SUNDAY. SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED DURING THE DAYTIME HOURS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
ISOLATED TOTALS OF 3 TO 5 INCHES POSSIBLE.

THUNDERSTORMS WILL BECOME FEWER IN NUMBER FOR MONDAY THROUGH
FRIDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED DURING THIS
TIME.

MARINE...AN EXERCISE CAUTION HEADLINE WILL REMAIN IN EFFECT FOR
CHANDELEUR AND BRETON SOUNDS THROUGH 1 PM SUNDAY. THE SMALL CRAFT
ADVISORY WILL ALSO REMAIN IN EFFECT FOR THE OPEN GULF WATERS
THROUGH 1 PM SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME. HOWEVER...PLEASE PASS ON ANY REPORTS OF FLOODING TO THE
NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:54 AM CDTSmall Craft Advisory for Hazardous SeasLIX12 hr
Jun 9, 8:30 AM CDTAreal Flood AdvisoryLIXPlaquemines2 hr
Jun 9, 2:08 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, Iberville112 min
Jun 9, 2:40 PM CDTAreal Flood AdvisoryLIXLafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne2 hr
Jun 9, 2:50 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Livingston115 min
Jun 9, 4:34 PM CDTFlash Flood WarningLIXEast Feliciana3 hr
Jun 8, 8:10 PM CDTAreal Flood AdvisoryLIXHancock, Harrison50 min
Jun 9, 8:30 AM CDTAreal Flood AdvisoryLIXJackson2 hr
Jun 9, 9:58 AM CDTAreal Flood AdvisoryLIXHarrison2 hr

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.